# SDR ASAA0180146

- Difficulty date: April 16, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 5600 · Window/Windshield System
- Part: Window
- Part number: 5613217519
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, CAPTAINS SLIDING CLEARVIEW WINDOW WAS FOUND TO BE RUBBING ON WINDOW TRIM MAKING IT DIFFICULT TO OPEN.  TRIMMED WINDOW TRIM.  WINDOW THEN OPERATED PROPERLY.  (M)
